# SDR CALA9900088

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PERMANENT FLUSH REPAIR WAS PERFORMED TO FUSELAGE SKIN APPROXIMATELY SIX FEET FORWARD OF R-2 DOOR WHERE JETWAY HAD PUNCTURED A HOLE.  THE REPAIR WAS DONE IAW ECRA 5331-01038.
